# SDR FY4Y197M20100201

- Difficulty date: January 27, 2010
- Submitted: March 8, 2010
- Operation: General aviation
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N319NE
- Make and model: Boeing 727212
- Aircraft serial: 21349
- Aircraft time: 67,306 hours, 28,869 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT INPUT FOR 6C CHK ON DEC 10, 2009.  DURING CPCP INSP, THE INSPECTOR PERFORMED VISUAL INSP AND FOUND LEVEL 2 CORROSION ON LT WING FRONT SPAR WEB BETWEEN WS 508 AND WS 517; LENGTH:3.75"; WIDTH:2.5";  THICKNESS OF ORIGINAL: 0.370";  THICKNESS OF CORROSION REMOVED: 0.272" .  AFTER (OWNER) VERIFIED AS MAJOR REPAIR ON JAN 29, 2010, THE SPAR WEB CORROSION HAS BEEN REPAIRED IAW FAA DER APPROVED DATA AND FORM 337 ALSO SUBMITTED TO FAA FOR FINAL RESULT OF CORRECTIVE ACTION DETAIL.
